* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
LMI-based Robust Sampled-data Stabilization of Polytopic LTI Systems: A Truncated Power Series Expansion Approach

Dong Hwan Lee and Young Hoon Joo*
International Journal of Control, Automation, and Systems, vol. 13, no. 2, pp.284-291, 2015

Abstract : For continuous-time linear time-invariant (LTI) systems with polytopic uncertainties, we develop a robust sampled-data state-feedback control design scheme in terms of linear matrix inequalities (LMIs). Truncated power series expansions are used to approximate a discretized model of the original continuous-time system. The system matrices obtained by using the power series approximations are then expressed as homogeneous polynomial parameter-dependent (HPPD) matrices of finite degrees, and conditions for designing the controller are formulated as a HPPD matrix inequality, which can be solved by means of a recent LMI relaxation technique to test the positivity of HPPD matrices with variables in the simplex. To take care of the errors induced by the remainder terms of the truncated power series, the terms are considered as norm bounded uncertainties and then incorporated into the proposed LMI conditions. Finally, examples are used to illustrate the approach.

Keyword : Linear matrix inequality (LMI), linear time-invariant (LTI) systems, polytopic uncertainty, sampled-data control, truncated power series.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782